Economics at your fingertips  

Endogenous growth with addictive habits

Emmanuelle Augeraud-Véron () and Mauro Bambi

Journal of Mathematical Economics, 2015, vol. 56, issue C, 15-25

Abstract: In this paper, we investigate the global dynamics of an endogenous growth model with linear technology and addictive habits. We find feasible parameters’ conditions under which: (a) the resulting equilibrium consumption path is steeper than in a standard AK model; (b) endogenous fluctuations in the form of damping fluctuations around the balanced growth path emerge; (c) the Easterlin’s paradox emerges. The relevance of these results is explained comparing our findings with the results already known in the existing literature.

Keywords: Habit formation; Consumption smoothing; Endogenous fluctuations (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Endogenous Growth with Addictive Habits (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-10-20
Handle: RePEc:eee:mateco:v:56:y:2015:i:c:p:15-25